# SDR SCNA97096

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1060-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND HEAVY CORROSION ON BOTH SIDES OF THE NUMBER 3 TRANSITION PANEL AT BS 1060 TO 1183.  REMOVED PANEL, FABRICATED NEW PARTS, AND INSTALLED IN ACCORDANCE WITH B727 SRM 51-40-2.
